# SDR CHQA20120803230

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 28,125 hours, 26,643 cycles
- Engine: Allsn AE3007A
- Engine time: 24,917 hours, 23,577 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: CAE311518
- Condition: Leaking
- Location: Left
- Part time: 24,917 hours, 23,577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING OIL SMELL IN THE COCKPIT DURING FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT AT ITS INTENDED DESTINATION.  MAINTENANCE REPLACED THE NUMBER 1 ENGINE.  OPERATIONAL CHECKS WERE GOOD WITH NO DEFECTS OR SMELLS NOTED.
